Thunderstorm Wind, Berkshire
- When
- August 21, 5:20 PM EST
- Where
- Berkshire County, 0.86 mi SW of Lenox
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 42.360, -73.290
A tree was downed in Lenox.
Strong to severe thunderstorms developed during the afternoon hours of Wednesday, August 21st, 2019, in response to a strong upper level shortwave moving through the area. These storms resulted in a few reports of trees and wires down.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS ALY wrote it up.
Strong to severe thunderstorms developed during the afternoon hours of Wednesday, August 21st, 2019, in response to a strong upper level shortwave moving through the area. These storms resulted in a few reports of trees and wires down.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before the first event at Aug 21, 3:55 PM EST, 1 hour 25 minutes earlier.
AREA FORECAST DISCUSSION National Weather Service Albany NY 455 PM EDT Wed Aug 21 2019 .SYNOPSIS... Showers and thunderstorms, some severe, will continue to move eastward across the region into this evening. After a break in the active weather overnight, scattered showers with isolated thunderstorms are possible on Thursday into Thursday night, mainly for areas south of Albany as a cold front slowly crosses the area. Drier, cooler and less humid conditions are expected for Friday into Saturday. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... Severe Thunderstorm Watch 609 continues for much of eastern New York and western New England, except for the Adirondacks, and Lake George region through 900 PM. As of 445 PM EDT...Numerous showers and thunderstorms continue to gradually move eastward across the region, associated with an upper level short wave and pre-frontal surface trough. Multiple bands of thunderstorms are occurring, one just northeast of Albany another in the mid Hudson Valley near Poughkeepsie, and another moving through Schoharie county. The storms are occurring along and south of a significant instability gradient positioned across the Saratoga region. SBCAPE is in the 2000-2500 J/Kg range south of this boundary, with 0-6 km shear in the 30-35 kt range from the SPC mesoanalysis. We have seen classic bow echo and mini-supercell features, along with multicell clusters today. The severe threat will continue into this evening, mainly across the SE half of the area. Instability should start to wane shortly after sunset, and forcing will also decrease as the short wave moves eastward into New England. So we are expecting thunderstorms to end from NW To SE by around 8-9 PM. The main cold front will still be to the north and west of the region overnight, so the air mass will remain relatively warm and humid. Low temps will mainly be in the 60s. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/... Thursday will start out dry, although the main cold front will still have to push through the eastern 2/3 of the area. Mid/upper level winds will be generally parallel to the boundary, so it will take until evening to push through the SE part of the area. Models including the HREF indicating potential for isolated to widely scattered thunderstorms, as SBCAPE values of around 500-800 J/Kg along with 0-6 km shear of 40+ kt. If updrafts can grow tall enough, there would be a threat for gusty winds. The Storm Prediction Center has placed areas south and east of Albany in a Marginal Risk for severe storms. High temps will range from cooler 70s north and west of the Hudson Valley, to 80s from the Hudson Valley into NW CT. A weak wave of low pressure may develop along the cold front as it passes south and east of our region Thursday night. Some showers may spread northward into SE portions of our area. Will mention chance pops for this area, although these may need to be raised with subsequent forecasts if trends continue. Unsettled weather should finally end on Friday, as an upper level trough settles in, with northerly surface winds pushing any remaining surface boundaries well south of our region. Humidity levels will be noticeably lower, with dewpoints dropping through the 50s. Temperatures will be seasonable for late August, with upper 60s in the higher terrain and upper 70s in the Hudson Valley. Dry and cool conditions will continue through Friday night, with a northerly flow persisting. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... On Saturday, a positively tilted long wave trough will be over the northeast U.S. As the trough tries to cross the area Saturday night into Sunday, deterministic model guidance suggests that the trough closes off over New York. Only the 21/12Z GEFS does not close off the low. This closed low then wobbles around New York, New Jersey and New England into Monday before lifting northeast into northern New England later Monday. Fair weather is expected on Saturday, but by Sunday and Monday, the Cyclonic flow aloft coupled with a cold pool of -10 to -15C and afternoon heating, will likely result in isolated to scattered showers and thunderstorms, especially in the afternoon and evening. For Monday night and Tuesday morning, upper level ridging should build back in resulting in fair weather. However, additional showers and thunderstorms are possible later Tuesday as a warm front approaches. Temperatures Saturday through Monday should be slightly below normal as 850mb temperatures remain in the single digits through the period. Lows during this period mainly in the 50s with 40s in the normally cold spots. Highs mainly in the 70s with 60s across the higher elevations. Tuesday will be warmer with lows in the 50s to around 60 and highs mainly in the 70s to near 80. && .AVIATION /21Z WEDNESDAY THROUGH MONDAY/... Clouds are breaking for sun early this afternoon for POU and ALB and these breaks are spreading eastward towards PSF. This will result in VFR conditions. GFL remains north of the warm front which should keep MVFR and IFR conditions in place through the afternoon. A line of strong thunderstorms is moving down the Mohawk Valley with some storms along this line already severe. Damaging winds are the main concern these storms but even an isolated tornado. The main time window for thunderstorms looks to be 20z/21-00z/22 at GFL and ALB and then 21z/21-02z/22 for POU and PSF. During thunderstorms, brief periods of IFR vsby and MVFR ceilings are possible but outside of thunderstorms expect mainly VFR conditions with stratocumulus based around 3.5-5kft AGL. In addition, winds may shift westerly with strong wind gusts in excess of 30kt. After 00Z/22 - 02z/22, showers and thunderstorms will decrease in intensity and coverage. Since winds will remain under 5KTs and southerly overnight, some mist and MVFR ceilings or brief IFR ceilings (especially 06z/22 to 12z/22) may develop, especially at KGFL/KPSF. Visibility restrictions after 06Z are also possible at all TAF with the typically foggier spots at KPSF/KGFL seeing IFR vsby. Did not include reduced visibility during this update but future updates may adjust. After sunrise, IFR/MVFR ceilings and/or visibility should return to VFR as winds shift westerly generally after 13z-15z with the frontal passage. Winds will also increase to 5-10kts with stronger gusts possible during peak heating. Future TAF updates will include the breezy winds. Outlook... Thursday Night: Low Operational Impact. Slight Chance of SHRA. Friday: No Operational Impact. NO SIG WX. Friday Night: No Operational Impact. NO SIG WX. Saturday: No Operational Impact. NO SIG WX. Saturday Night: No Operational Impact. NO SIG WX. Sunday: Low Operational Impact. Slight Chance of SHRA. Sunday Night: No Operational Impact. NO SIG WX. Monday: No Operational Impact. NO SIG WX. && .FIRE WEATHER... Showers and thunderstorms, some severe, will continue to move eastward across the region into this evening. After a break in the active weather overnight, scattered showers with isolated thunderstorms are possible on Thursday into Thursday night, mainly for areas south of Albany as a cold front slowly crosses the area. Drier, cooler and less humid conditions are expected for Friday into Saturday. Minimum relative humidity values will increase to around 100 percent tonight. RH values will decrease to minimum values of around 45 to 55 percent on Thursday, and increase to around 85 to 100 percent Thursday night. Winds tonight will be south-southwest around 5 mph, shifting to the west around 5 to 10 mph on Thursday. Winds Thursday night will be northwest around 5 mph. && .HYDROLOGY... Numerous showers and thunderstorms will continue to gradually move eastward across much of the region into this evening. Storms will be capable of producing heavy rainfall, as a humid air mass is in place. Though individual storms may be fast moving, there is potential for repeated rounds of storms which will lead to the threat of urban/poor drainage flooding and possible isolated flash flooding. Localized rainfall amounts of 1 to 3 inches will occur in some areas. Scattered showers and isolated thunderstorms are possible Thursday into Thursday night, mainly for areas south of Albany. Most of this activity will be light, but brief downpours will be possible in any thunderstorms. Dry conditions are expected Friday into Saturday. For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...JPV NEAR TERM...JPV SHORT TERM...JPV LONG TERM...SND AVIATION...Speciale FIRE WEATHER...JPV HYDROLOGY...KL/JPV
Hazardous Weather Outlook National Weather Service Albany NY 514 PM EDT Wed Aug 21 2019 CTZ001-013-MAZ001-025-NYZ058>061-063>066-VTZ014-015-221100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Western Greene-Eastern Greene-Western Columbia- Eastern Columbia-Western Ulster-Eastern Ulster-Western Dutchess- Eastern Dutchess-Western Windham-Eastern Windham- 514 PM EDT Wed Aug 21 2019 ...SEVERE THUNDERSTORM WATCH 609 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for the eastern Catskills, mid Hudson Valley and Taconics of northwestern Connecticut, western Massachusetts, and Windham county of southern Vermont. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Isolated to widely scattered thunderstorms are possible Thursday afternoon into the evening. There is Marginal Risk a few of the storms may become severe with damaging winds the main threat. .SPOTTER INFORMATION STATEMENT... Spotter activation is needed through 900 PM today. Please send reports of wind damage and or large hail to the National Weather Service at Albany. NYZ039>041-043-047>054-082-084-VTZ013-221100- Southern Fulton-Montgomery-Northern Saratoga-Northern Washington- Schoharie-Western Schenectady-Eastern Schenectady-Southern Saratoga- Western Albany-Eastern Albany-Western Rensselaer-Eastern Rensselaer- Northern Fulton-Southern Washington-Bennington- 514 PM EDT Wed Aug 21 2019 ...SEVERE THUNDERSTORM WATCH 609 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for the central and eastern Mohawk Valley, Schoharie Valley, Capital District, Saratoga region and Washington county of eastern New York, and Bennington county of southern Vermont. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Isolated non severe thunderstorms are possible Thursday afternoon into early evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is needed through 900 PM today. Please send reports of wind damage and or large hail to the National Weather Service at Albany. NYZ032-033-038-042-083-221100- Northern Herkimer-Hamilton-Southern Herkimer-Northern Warren- Southeast Warren- 514 PM EDT Wed Aug 21 2019 This Hazardous Weather Outlook is for Herkimer, Hamilton and Warren counties of east central New York. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
602 PM EDT WED AUG 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM FLOOD 2 SW LOUDONVILLE 42.69N 73.80W
08/21/2019 ALBANY NY DEPT OF HIGHWAYS
ALL LANES ON CENTRAL AVENUE CLOSED NEAR VATRANO ROAD
DUE TO FLOODING.
&&
EVENT NUMBER ALY1902844
CSPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
605 PM EDT WED AUG 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND GST 2 NE BEACON 41.53N 73.94W
08/21/2019 M50 MPH DUTCHESS NY NYS MESONET
&&
EVENT NUMBER ALY1902845
JPVPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
609 PM EDT WED AUG 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0226 PM TSTM WND DMG 1 NNE JOHNSTOWN 43.02N 74.37W
08/21/2019 FULTON NY PUBLIC
MULTIPLE TREES DOWN AND DAMAGE TO A BARN.
&&
EVENT NUMBER ALY1902846
CSPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
610 PM EDT WED AUG 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM FLOOD WATERVLIET 42.72N 73.71W
08/21/2019 ALBANY NY DEPT OF HIGHWAYS
PORTIONS OF ROUTE 7 NEAR THE INTERSECTION WITH ROUTE
787 CLOSED DUE TO FLOODING.
&&
EVENT NUMBER ALY1902847
MSEPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
615 PM EDT WED AUG 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 PM HAIL 1 ESE COHOES 42.77N 73.69W
08/21/2019 M1.00 INCH ALBANY NY SOCIAL MEDIA
&&
EVENT NUMBER ALY1902848
CSPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBANY NY
617 PM EDT WED AUG 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM HEAVY RAIN 1 NNE RED HOOK 42.01N 73.87W
08/21/2019 M1.47 INCH DUTCHESS NY COCORAHS
MOST OF THIS RAIN OCCURRED IN 45 MINUTES
0508 AM TSTM WND DMG 3 WNW BURNT HILLS 42.92N 73.96W
08/21/2019 SARATOGA NY FIRE DEPT/RESCUE
WIRES AND LARGE LIMBS DOWN ON STAGE ROAD IN THE TOWN OF
CHARLTON
0509 AM TSTM WND DMG 2 W BURNT HILLS 42.91N 73.93W
08/21/2019 SARATOGA NY FIRE DEPT/RESCUE
WIRES AND LIMBS DOWN ON LAKE HILL ROAD NEAR CHARLTON
GIRLS SCHOOL
0541 AM HEAVY RAIN 1 NW RED HOOK 42.00N 73.88W
08/21/2019 M1.58 INCH DUTCHESS NY NYS MESONET
1.41 INCHES IN 25 MINUTES FROM 410 TO 435 AM
1203 PM HEAVY RAIN GLENVILLE 42.84N 73.97W
08/21/2019 M1.38 INCH SCHENECTADY NY WEATHERNET6
WEATHERNET6
1215 PM HEAVY RAIN BUSKIRK 42.94N 73.45W
08/21/2019 M2.53 INCH RENSSELAER NY TRAINED SPOTTER
1246 PM HEAVY RAIN RED HOOK 42.02N 73.88W
08/21/2019 M1.02 INCH DUTCHESS NY WEATHERNET6
WEATHERNET6
0210 PM TSTM WND DMG CRANBERRY CREEK 43.15N 74.22W
08/21/2019 FULTON NY DEPT OF HIGHWAYS
TREE DOWN ON ROUTE 30 BETWEEN MAYFIELD AND NORTHVILLE.
0226 PM TSTM WND DMG 1 NNE JOHNSTOWN 43.02N 74.37W
08/21/2019 FULTON NY PUBLIC
MULTIPLE TREES DOWN AND DAMAGE TO A BARN.
0325 PM TSTM WND DMG 5 S MILTON 42.96N 73.85W
08/21/2019 SARATOGA NY 911 CALL CENTER
WIRES DOWN IN BALLSTON SPA.
0325 PM TSTM WND DMG 1 SW BALLSTON SPA 43.00N 73.86W
08/21/2019 SARATOGA NY PUBLIC
TREES AND WIRES DOWN ON WEST HIGH STREET IN BALLSTON
SPA.
0325 PM TSTM WND DMG 2 SSW BALLSTON SPA 42.97N 73.86W
08/21/2019 SARATOGA NY PUBLIC
TREES AND WIRES DOWN ON MOURNINGKILL DRIVE IN BALLSON
SPA.
0345 PM TSTM WND DMG 3 SSE GANSEVOORT 43.16N 73.63W
08/21/2019 SARATOGA NY PUBLIC
TREES AND WIRES DOWN IN NORTHUMBERLAND.
0349 PM TSTM WND DMG ROUND LAKE 42.94N 73.80W
08/21/2019 SARATOGA NY TRAINED SPOTTER
TREE DOWN ON ROUTE 9
0349 PM HAIL ROUND LAKE 42.94N 73.80W
08/21/2019 M1.00 INCH SARATOGA NY TRAINED SPOTTER
0410 PM TSTM WND DMG 1 N NORTH EASTON 43.02N 73.55W
08/21/2019 WASHINGTON NY 911 CALL CENTER
TREE DOWN IN THE TOWN OF EASTON.
0414 PM HEAVY RAIN RICHMONDVILLE 42.63N 74.59W
08/21/2019 M1.15 INCH SCHOHARIE NY WEATHERNET6
WEATHERNET6
0420 PM FLOOD 2 N ROUND LAKE 42.96N 73.80W
08/21/2019 SARATOGA NY DEPT OF HIGHWAYS
LEFT LANE CLOSED ON THE NORTHWAY BETWEEN EXIT 11 AND
EXIT 12 DUE TO FLOODING
0435 PM HEAVY RAIN RICHMONDVILLE 42.63N 74.59W
08/21/2019 M1.22 INCH SCHOHARIE NY WEATHERNET6
WEATHERNET6
0440 PM HEAVY RAIN PERTH 42.99N 74.18W
08/21/2019 M1.26 INCH FULTON NY WEATHERNET6
WEATHERNET6
0443 PM HEAVY RAIN BALLSTON LAKE 42.91N 73.88W
08/21/2019 M1.35 INCH SARATOGA NY WEATHERNET6
WEATHERNET6
0444 PM HEAVY RAIN CHARLTON 42.95N 73.94W
08/21/2019 M2.20 INCH SARATOGA NY WEATHERNET6
WEATHERNET6
0444 PM HEAVY RAIN FISHHOUSE 43.14N 74.14W
08/21/2019 M2.50 INCH FULTON NY WEATHERNET6
WEATHERNET6
0448 PM HEAVY RAIN CHARLOTTEVILLE 42.52N 74.70W
08/21/2019 M1.25 INCH SCHOHARIE NY WEATHERNET6
WEATHERNET6
0449 PM HAIL 1 ESE COHOES 42.77N 73.69W
08/21/2019 M1.00 INCH ALBANY NY SOCIAL MEDIA
0450 PM HEAVY RAIN BALLSTON SPA 42.97N 73.86W
08/21/2019 M1.76 INCH SARATOGA NY WEATHERNET6
WEATHERNET6
0450 PM HEAVY RAIN GLENVILLE 42.84N 73.97W
08/21/2019 M1.46 INCH SCHENECTADY NY WEATHERNET6
WEATHERNET6
0453 PM HEAVY RAIN WARNERVILLE 42.64N 74.50W
08/21/2019 M1.66 INCH SCHOHARIE NY WEATHERNET6
WEATHERNET6
0455 PM TSTM WND DMG COHOES 42.77N 73.71W
08/21/2019 ALBANY NY 911 CALL CENTER
TREES AND WIRES DOWN IN COHOES.
0500 PM FLOOD COHOES 42.77N 73.71W
08/21/2019 ALBANY NY 911 CALL CENTER
URBAN FLOODING IN THE CITY OF COHOES.
0501 PM HEAVY RAIN GILBOA 42.42N 74.32W
08/21/2019 M1.00 INCH SCHOHARIE NY WEATHERNET6
WEATHERNET6
0502 PM HEAVY RAIN ESOPUS 41.82N 73.97W
08/21/2019 M1.41 INCH ULSTER NY WEATHERNET6
WEATHERNET6
0502 PM HEAVY RAIN BROADALBIN 43.07N 74.14W
08/21/2019 M3.65 INCH FULTON NY WEATHERNET6
WEATHERNET6
0515 PM HEAVY RAIN SARATOGA SPRINGS 43.08N 73.78W
08/21/2019 M1.32 INCH SARATOGA NY WEATHERNET6
WEATHERNET6
0517 PM HEAVY RAIN SPEIGLETOWN 42.79N 73.65W
08/21/2019 M2.30 INCH RENSSELAER NY WEATHERNET6
WEATHERNET6
0520 PM HEAVY RAIN MALTA 42.98N 73.79W
08/21/2019 M2.38 INCH SARATOGA NY WEATHERNET6
WEATHERNET6
0528 PM HEAVY RAIN WELLS 43.44N 74.32W
08/21/2019 M1.63 INCH HAMILTON NY WEATHERNET6
WEATHERNET6
0530 PM FLOOD WATERVLIET 42.72N 73.71W
08/21/2019 ALBANY NY DEPT OF HIGHWAYS
PORTIONS OF ROUTE 7 NEAR THE INTERSECTION WITH ROUTE
787 CLOSED DUE TO FLOODING.
0540 PM TSTM WND GST 2 NE BEACON 41.53N 73.94W
08/21/2019 M50 MPH DUTCHESS NY NYS MESONET
0545 PM TSTM WND DMG KINDERHOOK 42.39N 73.70W
08/21/2019 COLUMBIA NY AMATEUR RADIO
WIRES DOWN IN KINDERHOOK.
0545 PM FLOOD 2 SW LOUDONVILLE 42.69N 73.80W
08/21/2019 ALBANY NY DEPT OF HIGHWAYS
ALL LANES ON CENTRAL AVENUE CLOSED NEAR VATRANO ROAD
DUE TO FLOODING.
&&
EVENT NUMBER ALY1902808 ALY1902809 ALY1902810 ALY1902811 ALY1902824
ALY1902812 ALY1902825 ALY1902813 ALY1902846 ALY1902814 ALY1902815
ALY1902817 ALY1902816 ALY1902818 ALY1902819 ALY1902820 ALY1902826
ALY1902821 ALY1902827 ALY1902828 ALY1902829 ALY1902830 ALY1902831
ALY1902832 ALY1902848 ALY1902833 ALY1902834 ALY1902835 ALY1902823
ALY1902822 ALY1902836 ALY1902837 ALY1902838 ALY1902839 ALY1902840
ALY1902841 ALY1902842 ALY1902847 ALY1902845 ALY1902843 ALY1902844
CSThe Albany radar (KENX), 68 km away, was scanning. The volume nearest the first event began at 22:19 UTC.
3 thunderstorm wind. Local standard time, as filed.
A tree was downed in Lenox.
Wires were downed in the town of Lee.
A tree was downed in the town of Beckett.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Massachusetts in 2019Every state in 2019This day in weather historyWarnings in Massachusetts, August 2019
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 850329, 850330, 850331.